MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 5-6 11; PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CNSTRND,CEMENTED,POLY/METAL/POLY

SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 5-6 11; PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CNSTRND,CEMENTED,POLY/METAL/POLY
Model Number 71421516
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery it was noticed that the doctor couldn't get the insert to sit securely into the tibial base plate.A second insert of the same size and thickness was opened and went in with no problem.There was a delay less than or equal to 30 minutes.No injury reported.
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing or product specifications did not reveal abnormalities that could have contributed to the reported issue.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Some potential probable causes for this event could include a fit/ sizing issue or poor insertion technique.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
GII PS HI FLEX ISRT SZ 5-6 11
Common Device Name
PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CNSTRND,CEMENTED,POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10872099
Report Number1020279-2020-06586
Device Sequence Number11713087
Product Code JWH
UDI-Device Identifier03596010492333
UDI-Public03596010492333
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2024
Device Model Number71421516
Device Catalogue Number71421516
Device Lot Number14GT44497
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer06/05/2021
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1